Skip to content

General recursive functions of natural numbers.

Kleene, S. C. (1936). General recursive functions of natural numbers. Mathematische Annalen, 112(1), 727-742.

Type
Journal article
Intellectual base
Primary research
Year
1936
Volume
112
Issue
1
Pages
727-742
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/bf01565439matched
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:98cd1d2d9208 · see in the full table